# SDR DALA2015022701823

- Difficulty date: February 25, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,018 hours, 18,670 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 405
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CORROSION ON FLOOR SUPPORT BS 405, BETWEEN RBL 24 & 45.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  DRILLED AND DEBURRED NEW FLOOR SUPPORT IAW SRM AND INSTALLED.
